VOL. 47 · NO. 2 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 47 (2), (2017)
No abstract available
Articles
Beatriz Abadie, Fernando Abadie
Rocky Mountain J. Math. 47 (2), 351-381, (2017) DOI: 10.1216/RMJ-2017-47-2-351
KEYWORDS: Fell bundles, partial actions, crossed products, topological freeness, 46L05
R. Aghalary, P. Arjomandinia, A. Ebadian
Rocky Mountain J. Math. 47 (2), 383-390, (2017) DOI: 10.1216/RMJ-2017-47-2-383
KEYWORDS: convex, univalent and starlike function, strong differential superordination, 30C45, 30C80
Michael P. Allocca, Steven T. Dougherty, Jennifer F. Vasquez
Rocky Mountain J. Math. 47 (2), 391-402, (2017) DOI: 10.1216/RMJ-2017-47-2-391
KEYWORDS: Braid group, signed permutation, Symmetric group, 20B30, 20F36
B. Baker Swart, K.A. Beck, S. Crook, C. Eubanks-Turner, H.G. Grundman, M. Mei, L. Zack
Rocky Mountain J. Math. 47 (2), 403-417, (2017) DOI: 10.1216/RMJ-2017-47-2-403
KEYWORDS: happy numbers, iteration, integer functions, 11A63
A. Ballester-Bolinches, J.C. Beidleman, V. Pérez-Calabuig, M.F. Ragland
Rocky Mountain J. Math. 47 (2), 419-427, (2017) DOI: 10.1216/RMJ-2017-47-2-419
KEYWORDS: Finite group, soluble PST-group, T$_0$-group, MS-group, MSN-group, 20D10, 20D15, 20D20
Edgar Enochs, J.R. García Rozas, Luis Oyonarte, Blas Torrecillas
Rocky Mountain J. Math. 47 (2), 429-444, (2017) DOI: 10.1216/RMJ-2017-47-2-429
KEYWORDS: Torsion free discrete module, cotorsion module, 18G25
Ali Ghaffari, Somayeh Amirjan
Rocky Mountain J. Math. 47 (2), 445-461, (2017) DOI: 10.1216/RMJ-2017-47-2-445
KEYWORDS: amenability, Banach Algebra, group algebra, Homomorphism, operator, projection, weak$^*$ topology, ‎43A07‎, 43A22
Carol Jacoby, Peter Loth
Rocky Mountain J. Math. 47 (2), 463-477, (2017) DOI: 10.1216/RMJ-2017-47-2-463
KEYWORDS: Partial decomposition basis, partial isomorphism, infinitary equivalence, Ulm-Kaplansky invariants, Warfield invariants, 03C52, 13C05, 20K21, 03E10, 20K25, 20K35
Chunhua Jin, Jingxue Yin
Rocky Mountain J. Math. 47 (2), 479-510, (2017) DOI: 10.1216/RMJ-2017-47-2-479
KEYWORDS: asymptotic behavior, non-divergence form equation, periodic source, 35B40, 35K20
Tsiu-Kwen Lee
Rocky Mountain J. Math. 47 (2), 511-525, (2017) DOI: 10.1216/RMJ-2017-47-2-511
KEYWORDS: Prime ring, (Jordan) $\sigma $-derivation, PI, GPI, functional identity, 16N60, 16R60, 16W25
Sihua Liang, Jihui Zhang
Rocky Mountain J. Math. 47 (2), 527-551, (2017) DOI: 10.1216/RMJ-2017-47-2-527
KEYWORDS: Kirchhoff-type problems, infinitely many solutions, Critical growth, Concentration-compactness principle, variational methods, 35J60, 35J20, 35J25
Guangshi Lü, Ayyadurai Sankaranarayanan
Rocky Mountain J. Math. 47 (2), 553-570, (2017) DOI: 10.1216/RMJ-2017-47-2-553
KEYWORDS: Fourier coefficients of automorphic forms, Dirichlet series, triple product $L$-function, Perron's formula, 11F30, 11F66
H.R. Marasi, H. Afshari, C.B. Zhai
Rocky Mountain J. Math. 47 (2), 571-585, (2017) DOI: 10.1216/RMJ-2017-47-2-571
KEYWORDS: Fractional partial differential equation, normal cone, boundary value problem, mixed monotone operator, 34B18
Jean-Philippe Michel, Petr Somberg, Josef Šilhan
Rocky Mountain J. Math. 47 (2), 587-619, (2017) DOI: 10.1216/RMJ-2017-47-2-587
KEYWORDS: Killing tensors, prolongation of PDEs, commuting symmetries of Laplace operator, 35J05, 35R01, 53A20, 58J70
Ahad Rahimi
Rocky Mountain J. Math. 47 (2), 621-635, (2017) DOI: 10.1216/RMJ-2017-47-2-621
KEYWORDS: Dimension filtration, sequentially Cohen-Macaulay, cohomological dimension, bigraded modules, hypersurface rings, 13C14, 13D45, 16W50, 16W70
Burt Rodin
Rocky Mountain J. Math. 47 (2), 637-648, (2017) DOI: 10.1216/RMJ-2017-47-2-637
KEYWORDS: Inequalities‎, arithmetic mean, geometric mean, inequal­ity, 26D07
Farkhondeh Takhteh, Amir Khosravi
Rocky Mountain J. Math. 47 (2), 649-665, (2017) DOI: 10.1216/RMJ-2017-47-2-649
KEYWORDS: g-orthonormal basis, g-Riesz basis, g-Riesz dual sequence, 41A58, 42A38, 42C15
Mykhailo V. Voitovych
Rocky Mountain J. Math. 47 (2), 667-685, (2017) DOI: 10.1216/RMJ-2017-47-2-667
KEYWORDS: Nonlinear elliptic fourth-order equations, lower-order term, strong growth, Dirichlet problem, continuous solutions, $L^\infty $-estimate, 35B45, 35B65, 35J40, 35J62
Jing Zhang, Shiwang Ma
Rocky Mountain J. Math. 47 (2), 687-710, (2017) DOI: 10.1216/RMJ-2017-47-2-687
KEYWORDS: ‎positive‎ ‎solutions, Critical exponent, Hardy potential, 35B33, 35B09, 35B20
Back to Top